# SDR SWIA202266221

- Difficulty date: August 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 44,221 hours, 39,249 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON TAKEOFF. MAIN GEAR RETRACTED BUT NOSE GEAR STAYED DOWN. RECEIVED NOSE DOOR OPEN WARNING MESSAGE AND GEAR DISAGREE MESSAGE. RAN NOSE DOOR OPEN QRH. ALL GEAR EXTENDED WHEN LEVER WAS PUT DOWN AND BOTH WARNING MESSAGES EXTINGUISHED. WE RETURNED TO THE FIELD WITH NO OTHER ISSUES.   (FLIGHT #5977 FILED CLOSED)   T/S GEAR DISAGREE IN REF TO CRJ 200 FIM 32-60-09. INTERROGATED PROXIMITY SENSOR SYSTEM AND FOUND FAULT CODE S23 LISTED. S23 SENSOR WAS FAR DOWN. INSPECTED PS14GA (S23) PROXIMITY SENSOR AND FOUND BRACKET DENTED UP CAUSING NLG OLEO CENTERED/EXTENDED (PS14GA) SENSOR TO BE OUT OF ADJUSTMENT. NO DAMAGED NOTED ON PS14GA (S23) PROX. SENSOR. REMOVED AND REPLACED PROX. SENSOR BRACKET FOR PS14GA SENSOR AND RE-INSTALLED PS14GA PROX. SENSOR ON BRACKET IN REF TO CRJ 200 AMM 32-61-05. PERFORMED RE-ADJUSTMENT OF PS14GA PROX. SENSOR IN REF TO CRJ 200 32-61-05. OPS CHECK GOOD. PERFORMED OPS CHECK OF NLG EXTENSION/RETRACTION IN REF TO CRJ 200 AMM 32-33-00. OPS CHECK GOOD AT THIS TIME, CYCLED NLG MULTIPLE TIMES. NLG RETRACTED AND EXTENDED AS REQUIRED. NO MESSAGES APPEARED AT THIS TIME. A/C OK FOR CONTINUED SVC.
